Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Study of a $ \mathbf Z$-form of the coordinate ring of a reductive group


Author: G. Lusztig
Journal: J. Amer. Math. Soc. 22 (2009), 739-769
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S0894-0347-08-00603-6
Published electronically: March 31, 2008
MathSciNet review: 2505299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how the theory of canonical bases in modified universal enveloping algebras can be used to develop the theory of Chevalley groups over any commutative ring with $ 1$.


References [Enhancements On Off] (What's this?)

  • [B1] A. Borel, Linear algebraic groups, W.A. Benjamin, Inc., New York and Amsterdam, 1969. MR 0251042 (40:4273)
  • [B2] A. Borel et al., Seminar on Algebraic Groups and Related Finite Groups, Lecture Notes in Mathematics 131, Springer Verlag, 1970. MR 0258838 (41:3484)
  • [C1] C. Chevalley, Sur certains groupes simples, Tohoku Math. J. 7 (1955), 14-66. MR 0073602 (17:457c)
  • [C2] C. Chevalley, Certains schémas de groupes semi-simples, Sém. Bourbaki 1960/61, Soc. Math. France, 1995. MR 1611814
  • [DG] M. Demazure and A. Grothendieck, Schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA3), Lecture Notes in Mathematics 151-153, Springer Verlag, 1970.
  • [Jo] A. Joseph, Quantum groups and their primitive ideals, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 29, Springer Verlag, 1995. MR 1315966 (96d:17015)
  • [Ko] B. Kostant, Groups over $ \mathbf{Z}$, Algebraic Groups and Their Discontinuous Subgroups, Proc. Symp. Pure Math., vol. 8, Amer. Math. Soc., 1966, pp. 90-98. MR 0207713 (34:7528)
  • [L1] G. Lusztig, Introduction to quantum groups, Progress in Math., vol. 110, Birkhäuser, 1993. MR 1227098 (94m:17016)
  • [L2] G. Lusztig, Quantum groups at $ v=\infty $, Functional analysis on the eve of the 21st century, I, Progr. in Math., vol. 131, Birkhäuser, Boston, 1995, pp. 199-221. MR 1373004 (97g:17014)
  • [So] Y.S. Soibelman, The algebra of functions on a compact quantum group and its irreducible representations, Leningrad Math. J. 2 (1991), 161-178. MR 1049910 (91i:58053a)
  • [St] R. Steinberg, Lectures on Chevalley groups, Yale University, 1968. MR 0466335 (57:6215)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S0894-0347-08-00603-6
Received by editor(s): September 19, 2007
Published electronically: March 31, 2008
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society